Extensions of isomorphisms between affine algebraic subvarieties of kn to automorphisms of kn

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

We derive a criterion, when an isomorphism between two closed affine algebraic subvarieties in an affine space can be extended to an automorphism of the space.

Original languageEnglish (US)
Pages (from-to)325-334
Number of pages10
JournalProceedings of the American Mathematical Society
Volume113
Issue number2
DOIs
StatePublished - 1991
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this